Alert archive / Florida / Small Craft Advisories in 2025

Small Craft Advisory 21, NWS Jacksonville, FL

March 14, 2025

NWS Jacksonville, FL issued this small craft advisory at Mar 14, 2025, 1:49 PM EDT. It took effect at Mar 15, 2025, 5:00 PM EDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2025, 1:49 PM EDT (17:49 UTC)
In effect from
Mar 15, 2025, 5:00 PM EDT
Expired
Mar 18, 2025, 5:00 AM EDT
In force
60 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

124 
WHUS72 KJAX 141749
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
149 PM EDT Fri Mar 14 2025

AMZ450-150900-
/O.NEW.KJAX.SC.Y.0021.250315T2300Z-250316T1800Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
149 PM EDT Fri Mar 14 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 2 PM EDT
SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 ft expected.

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM.

* WHEN...From 7 PM Saturday to 2 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ452-454-150900-
/O.NEW.KJAX.SC.Y.0021.250315T2100Z-250316T1800Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
149 PM EDT Fri Mar 14 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 2 PM EDT
SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 ft expected.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL out to 20 NM.

* WHEN...From 5 PM Saturday to 2 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-150900-
/O.NEW.KJAX.SC.Y.0021.250315T2300Z-250317T2100Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
149 PM EDT Fri Mar 14 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 5 PM EDT
MONDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 ft expected.

* WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL 
  from 20 to 60 NM.

* WHEN...From 7 PM Saturday to 5 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ472-474-150900-
/O.NEW.KJAX.SC.Y.0021.250315T2100Z-250317T2100Z/
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
149 PM EDT Fri Mar 14 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 5 PM EDT
MONDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 ft expected.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL from 20 to 60 NM.

* WHEN...From 5 PM Saturday to 5 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
889 
WHUS72 KJAX 150707
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
307 AM EDT Sat Mar 15 2025

AMZ450-452-454-152030-
/O.EXT.KJAX.SC.Y.0021.250315T2100Z-250316T2000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
307 AM EDT Sat Mar 15 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 PM EDT SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 7 ft expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...From 5 PM this afternoon to 4 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-152030-
/O.EXT.KJAX.SC.Y.0021.250315T2100Z-250317T2100Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
307 AM EDT Sat Mar 15 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM EDT MONDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft expected.

* WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL 
  from 20 to 60 NM.

* WHEN...From 5 PM this afternoon to 5 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ472-474-152030-
/O.CON.KJAX.SC.Y.0021.250315T2100Z-250317T2100Z/
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
307 AM EDT Sat Mar 15 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM EDT MONDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft expected.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL from 20 to 60 NM.

* WHEN...From 5 PM this afternoon to 5 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
460 
WHUS72 KJAX 151739
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
139 PM EDT Sat Mar 15 2025

AMZ470-472-474-160900-
/O.EXT.KJAX.SC.Y.0021.250315T2100Z-250318T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
139 PM EDT Sat Mar 15 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM EDT TUESDAY...

* WHAT...South winds 20 to 25 kt with gusts up to 35 kt and seas 6
  to 9 ft expected. Winds becoming Northwest 20 to 25 kt on 
  Monday.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...From 5 PM this afternoon to 5 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ450-452-454-160900-
/O.CON.KJAX.SC.Y.0021.250315T2100Z-250316T2000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
139 PM EDT Sat Mar 15 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 4 PM EDT SUNDAY...

* WHAT...Southeast to South winds 20 to 25 kt with gusts up to 35
  kt and seas 5 to 7 ft expected. 

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...From 5 PM this afternoon to 4 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
315 
WHUS72 KJAX 160656
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
256 AM EDT Sun Mar 16 2025

AMZ450-452-454-162000-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-250316T2000Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
256 AM EDT Sun Mar 16 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-472-474-162000-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-250318T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
256 AM EDT Sun Mar 16 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WHAT...South winds 15 to 25 kt with occasional gusts up to 35 
  kt and seas 5 to 8 ft. Winds shift to west tonight.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 5 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
353 
WHUS72 KJAX 161803
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
203 PM EDT Sun Mar 16 2025

AMZ450-452-454-170900-
/O.EXT.KJAX.SC.Y.0021.000000T0000Z-250318T0200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
203 PM EDT Sun Mar 16 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT MONDAY...

* WHAT...West winds 20 to 25 kt with gusts up to 30 kt and seas 5
  to 7 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...Until 10 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-472-474-170900-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-250318T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
203 PM EDT Sun Mar 16 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 6
  to 9 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 5 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
759 
WHUS72 KJAX 170715
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
315 AM EDT Mon Mar 17 2025

AMZ450-452-454-172015-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-250318T0200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
315 AM EDT Mon Mar 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-472-474-172015-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-250318T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
315 AM EDT Mon Mar 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with occasional gusts up to 
  35 kt and seas 5 to 8 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 5 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
267 
WHUS72 KJAX 171754
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
154 PM EDT Mon Mar 17 2025

AMZ450-452-454-180200-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-250318T0200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
154 PM EDT Mon Mar 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...Until 10 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-472-474-180200-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-250318T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
154 PM EDT Mon Mar 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 5 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
509 
WHUS72 KJAX 180003
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
803 PM EDT Mon Mar 17 2025

AMZ450-452-454-180115-
/O.CAN.KJAX.SC.Y.0021.000000T0000Z-250318T0200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
803 PM EDT Mon Mar 17 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

AMZ470-472-474-180900-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-250318T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
803 PM EDT Mon Mar 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 7 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 5 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
519 
WHUS72 KJAX 180911
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
511 AM EDT Tue Mar 18 2025

AMZ470-472-474-181015-
/O.EXP.KJAX.SC.Y.0021.000000T0000Z-250318T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
511 AM EDT Tue Mar 18 2025

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 14, 1:14 PM EDT, 35 minutes earlier.

Area forecast discussion, Mar 14, 1:14 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
114 PM EDT Fri Mar 14 2025

...New AVIATION...

.NEAR TERM...
(Today through Tonight)...
Issued at 430 AM EDT Fri Mar 14 2025

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

Weak high pressure ridge is over the region early this morning
with temps in the 50s and lower 60s. Lows expected in the 50-55
range for most part. Skies are clear as one mid/upper shortwave
trough moves quickly east of the area this morning. It was noted
the 500 mb temp was unusually cold at about -20C on the JAX
sounding last night due to the shortwave that moved through. But
for today, a ridge will build in aloft into this afternoon then
moves off the east coast late tonight. At the sfc, weak high
pressure will be over the area early this morning, but will move
offshore by this aftn. With the light winds and clear skies, we
are confident in fog development early this morning. Expect at
least some areas of fog inland early and some of the fog could be
dense at 1/4 mile. The best chance of dense fog will be over
southeast GA and portions of inland northeast FL. After the fog
dissipates, mostly clear to party sunny skies expected with light
winds becoming east then southeasterly during the aftn as the high
pressure moves away from the area. Highs inland should be in the
lower 80s, but cooler at the coast from onshore flow off the shelf
waters in the lower to mid 70s.

Tonight, high pressure system will be well east of the area while
a cold front will be organizing over the central U.S. The local
pressure gradient will be increasing, with winds above the surface
increasing and still veering noted in the soundings. Models suggest
a chance of fog and stratus/stratocumulus developing which looks
reasonable given the onshore flow ushering in moisture from the
Atlantic and veered low level flow. Anticipate that some fog, and
to some extent sea fog near the coast, will be possible by about
midnight close to the coast. Patchy to areas of fog will be
possible until the early morning hours. Lows a tad warmer in the
mid to upper 50s with light southeast winds.

&&

.SHORT TERM...
(Saturday through Sunday night)
Issued at 430 AM EDT Fri Mar 14 2025

A deep trough will move eastward from the central CONUS, dragging
a cold front towards the southeastern CONUS on Saturday and
passing through the area by late Sunday night.

As the cold front nears the local region on Saturday, the local pressure
gradient will tighten and allow for breezy southerly winds to
develop throughout the day. Daytime highs will reach into to mid
80s for most locations, with locations in north central FL
reaching into the upper 80s as dry weather continues through the
daylight hours on Saturday.

Ahead of the cold front, strong to severe thunderstorms will begin to
move near the western SE GA counties late Saturday/early Sunday
morning. Current forecast soundings suggest MLCAPE values reaching
near the 250-500 J/kg range, but elevated southwesterly winds
aloft could see the development of some embedded strong to severe
thunderstorms along the squall line as it crosses into the western
portions of our area.

The squall line is likely to cross into the area by sunrise on Sunday.
A strong low level jet will enter into the area, setting up the
potential for strong to severe thunderstorms. The potential for
severe storms could be limited during the morning hours across SE
GA and the Suwannee Valley region, with little daytime heating.
Stronger storms could look to develop as the line moves towards
the I-95 corridor during the afternoon hours on Sunday, with
current forecast soundings showing CAPE values around 1000 J/kg.
Current hazards for any storms will be damaging wind gusts, and a
few tornadoes possible during the daylight hours.

By Sunday night, most showers and storms will push offshore as
cold front moves offshore towards sunset. Breezy northwesterly
winds will develop during the overnight hours, allowing for cooler
and drier air to move into the region.

&&

.LONG TERM...
(Monday through Thursday)
Issued at 430 AM EDT Fri Mar 14 2025

High pressure builds into the region behind the weekend's cold front
at the start of the upcoming week. The high pressure begins to
shift off towards the Atlantic near midweek, as the next cold
front nears the region Wednesday night. This cold front will clear
south of NE FL by Thursday night.

Cooler temperatures will begin to settle into the area after the cold
front's passage, with highs only reaching into the upper 60s and
lower 70s on Monday as northwesterly winds become established.
Winds shift to become northeasterly on Tuesday as the high
pressure shifts eastward, setting up a gradual warming trend with
highs rebounding into the mid to upper 70s across inland
locations. By Wednesday, highs will rise into the lower 80s across
inland locations. The next cold front will likely enter the
southeastern states late on Wednesday night. This front could
bring showers and possibly a few thunderstorms to our region by
next Thursday, with breezy southwesterly winds ahead of this front
keeping above normal highs in place.

&&

.AVIATION...
(18Z TAFS)
Issued at 114 PM EDT Fri Mar 14 2025

VFR conditions with light easterly winds at about 5-10 kt prevail
through 00Z. Sea fog potential over the nearshore Atlantic waters
has increased and could shift inland between 06-12Z. Have patchy
MVFR fog impacting SSI, SGJ and the JAX metro sites. The best
chances for fog impacts will be SSI where conditions could drop to
IFR/LIFR.

&&

.MARINE...
Issued at 430 AM EDT Fri Mar 14 2025

Fairly light northeast to east winds today about 10 kt and then
turn southeast to south tonight at about 10-15 kt. Seas remain
mostly in the 1-3 ft range. One impact that may be a concern is
some sea fog that could develop by midnight tonight and continue
into Saturday morning. Currently indicating patchy fog for now.
Southerly flow increases Saturday and Saturday night with the
approach of a fairly strong cold front. Appears that small craft
advy conditions will be met by 22z Saturday offshore, and 00z Sun
by nearshore. Potential for some gale force gusts late Saturday
night mainly offshore waters but for now only small craft advy is
high confidence. The cold front, and associated line of showers
and potential severe thunderstorms, expected to cross the waters
Sunday, likely moving just east of the waters by about 04z Monday.
Precip will move east Sunday night while the winds shift to more
westerly and increase to about 15-25 kt. Gusty west and northwest
flow continues on Monday, and becoming northwest to north back to
about 15-20 kt Monday night as high pressure system moves closer
to the area resulting in lowering winds. Much lighter flow
expected by Tuesday afternoon and into Tuesday night.

Rip currents: A moderate risk of rip currents today as surf/seas
slowly build due to onshore flow. Moderate risk continues on
Saturday with surf likely a bit higher. Moderate to high risk is
probable on Sunday though winds will be nearly parallel then
offshore during the aftn with frontal boundary moving into the
area.

&&

.FIRE WEATHER...
Issued at 430 AM EDT Fri Mar 14 2025

Main headlines are high dispersions for most areas Saturday and
portions of the area Sunday, but fortunately coincide with min RH
in the 40s for most part. Much drier for Monday with min RH in
the middle 30 percent range and lower min RH on Tuesday into the
middle 20s.

&&

.HYDROLOGY...
Issued at 430 AM EDT Fri Mar 14 2025

Minor flooding continues on the St Marys River at Macclenny.
Water level is forecast to drop below minor flood stage Monday
morning.

&&

.CLIMATE...
Issued at 330 AM EDT Fri Mar 14 2025

Record high temps are possible on Saturday ahead of the cold
front. Primary sites in jeopardy of reaching records
are Alma and Gainesville.

Current record high temperatures, Saturday, March 15th:

KJAX: 90/2020
KCRG: 88/2020
KAMG: 87/2020
KGNV: 90/1921

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  57  83  64  75 /   0   0  30  80
SSI  59  75  64  75 /   0   0  10  70
JAX  59  84  66  81 /   0   0  10  70
SGJ  61  82  67  83 /   0   0   0  60
GNV  59  87  66  83 /   0   0  10  70
OCF  60  88  67  85 /   0   0   0  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Nearby

Small Craft Advisories in Florida, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.